# SDR CALA0700021

- Difficulty date: January 19, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 7373T0
- Aircraft serial: 23570
- Aircraft time: 59,780 hours, 31,175 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6562125U26
- Condition: Buckled
- Location: Bs 500d S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN BUCKLED WITH STRESSED RIVETS AT BS 500D + 10, S28R, RBL 10.  A REPAIR WAS INSTALLED IAW SRM 53-30-12.
